MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE RESCUE, 3.1 EDITION; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE RESCUE, 3.1 EDITION; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-85
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported after maintenance that a cardiosave intra-aortic balloon pump (iabp) had ai manifold test failed the test step: membrane leak of 7 mmhg.No patient was involved.
 
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h6 (type of investigation, investigation findings, component code, investigation conclusion), h11.Corrected field: b5.The getinge field service engineer (fse) that encountered the issue replaced the defective save disk.All manifold test performed, everything ok.
 
Event or Problem Description
It was reported after maintenance that a cardiosave intra-aortic balloon pump (iabp) had all manifold test failed the test step.Membrane leak of 7 mmhg.No patient was involved.

Brand Name
CARDIOSAVE RESCUE, 3.1 EDITION
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21696441
Report Number2249723-2025-0001444
Device Sequence Number9234345
Product Code DSP
UDI-Device Identifier10607567113449
UDI-Public(01)10607567113449
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-0800-85
Device Catalogue Number0998-00-0800-85
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown